# SDR AALA20161228005

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 20,266 hours, 7,977 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 7790
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF, THE RIGHT COWL ANTI-ICE LIGHT ILLUMINATED.  ABORTED TAKEOFF.  REMOVED AND REPLACED THE NR 2 ENGINE ANTI-ICE VALVE IAW AMM 30-21-11.  OPERATIONAL CHECKED GOOD.  AIRCRAFT NOT GROUNDED.
